New Panadol Extra Ultra Advanced Rapid Action 500MG Tablets Uses

New Panadol Extra Ultra Advanced Cold And Flu Rapid Action Tablets Uses, Dosage, Side Effects, Price

Panadol Tablets Extra Ultra Advanced with Optizorb is now the most rapid action medicine to relieve cold and flu symptoms as well as its active ingredients also provide quick rapid action relief in toothache and body pain. The medicine contains fast-acting ingredients like Paracetamol 500mg and Caffeine 65 mg. Furthermore, the active ingredients of Panadol Tablets contain:-

  • Strach Pregelatinized
  • Povidone
  • Calcium Carbonate
  • Crospovidone
  • Magnesium Stearate
  • Sodium Methyl
  • Sodium Ethyl
  • Alginic Acid
  • Sodium Propyl
  • Parahydroxybenzoates
  • Titanium Dioxide
  • Hypromellose
  • Microgel
  • Polysorbate 80
  • Carnuba Wax

In addition, with all those ingredients Panadol Extra also has Paracetamol which provides analgesic and antipyretic effects. And on the other hand, Caffeine drug also included in the formula which is synergistically added to the analgesic effect of paracetamol. Its rapid action advanced formula starts working against several types of pains in just 5 minutes and relieves pain immediately without affecting the stomach of the humans.

New Panadol Extra Ultra Advanced Rapid Action

Panadol Extra Tablets Uses

Most importantly, Panadol CF Extra Rapid Action Tablets with Optizorb are recommended for the treatment of mild to moderate pain and fever. On the other hand, it also considers as the best medicine as Panadol Cold And Flu Non-Drowsy. It provides several benefits in symptoms like

  • Headache
  • Migraine
  • Panadol For Relief Of Toothache
  • Rheumatic pains
  • Pain of Osteoarthritis
  • Pain Of Dysmenorrhoea
  • Cold Fever
  • Influenza
  • Sore Throat
  • Flu
  • Best Medicine To Relieve Periods Pains For Girls
  • Joints and muscle pains
  • Back Pains

Panadol Extra Tablets Dosage

These pills only used for oral treatment of the patients. Meanwhile, the Adults aged from 16 years or above the pandaol extra tablets dosage is 2 tablets orally with a glass of water. It used up to four times in 24 hours. Do not exceed the dosage to avoid any type of overdosage of this medicine. On the other hand, when taking the medicine you must keep it in mind that a gap of the dose must be more than 4 hours. Furthermore, the adult patients can only use Panadol Extra Rapid Action Tablets for up to 7 days, if the symptoms remain than you must visit the doctor for further treatment.

On the other hand, children aged from 12 to 15 years can use 2 tablets dose every four hours. Most importantly, panadol tablets must not use in children below the age of 12 years.

Panadol Baby Syrup Dosage

Children Syrup Panadol Forte
  • Weight               Age                    Dosage
  • 20 to 25 KG         6 to 8 year          6.0 to 6.5 ml
  • 25 to 28 KG         8 to 9 year          7.5 ml
  • 28 to 32 KG         9 to 10 year        8 ml
  • 32 to 36 KG         10 to 11 year       9.5 ml
  • 36 to 41 KG          11 to 12 year       10.5 ml

Children’s Panadol Infant Drops Dosage

Children Panadol Syrup Drops For Infants
  • Weight               Age                    Dosage
  • 5 to 6 KG              2 to 3 year          0.4 ml
  • 6 to 8 KG             3 to 6 year           0.8 ml
  • 8 to 10 KG           6 to 12 year          1.2 ml
  • 10 to 13 KG         12 to 24 year        1.6 ml
Panadol Extra Rapid Action Medicint Contraindications

These pills are contraindicated in the patients who have a history of hypersensitivity to paracetamol and caffeine or any other ingredients of the products.

Panadol Side Effects

Like all the medicines Panadol Extra Tablets also shown some side effects to the patients however the severity differs in different patients. However, you may face the side effects after using the medicine:-

  • Symptoms And Signs Of Live Dysfunctions
  • Unexplained Bruising Or Bleeding
  • Allergic reactions like skin rash, itching.
  • Some patients may also face breathing problems
  • Swelling Of lips, Tongue, Throat, and face
  • Skin rashes, peeling, mouth ulcers
  • Bronchospasm, Or Non-steroidal anti-inflammatory

Mosts importantly, If you notice any of the said symptoms after the use of Panadol Extra 500MG Tablets you must visit a nearby hospital or talk to your doctor immediately.

Panadol Extra 500MG Tablets Overdosage

Firstly, in the case of anyu type of overdosage of the medicine. You must immediately contact your doctor or visit the nearby hospital for further symptomatic treatments. Meanwhile, in the case of paracetamol overdose, immediate management is required to avoid liver failure. Furthermore, the early symptoms of huge overdosage of 10mg or over paracetamol use show signs like Pallor, nausea, vomiting, diaphoresis, and general malaise.

On the other hand, overdosage of Caffeine shows symptoms like epigastric pain, vomiting, diuresis, tachycardia, arrhythmia, insomnia, restless, excitement, agitation, jitteriness, tremors, and convulsions.

Panadol Tablets Syrup Storage Instruction

First of all, you must keep all your medicines tablets, syrups, and injections or insulin out of the reach of your small kids at home. On the other hand, store Panadol 500MG tablets or Panadol syrup below 30 C room temperature. Also, avoid medicine from direct sunlight and heat.

Leave a Reply

Your email address will not be published.